MAUDE Adverse Event Report: HANDICARE HANDICARE; INDEPENDENT LIFTER - MEDIUM LEG SUPPORT

HANDICARE HANDICARE; INDEPENDENT LIFTER - MEDIUM LEG SUPPORT
Model Number 341610
Medical Device Problem Codes Use of Device Problem (1670); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 08/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient had a leg spasm and fell from independent lifter while using without assistance, sustaining a leg fracture.According to the patient and onsite investigation, there was no device malfunction.

Brand Name
HANDICARE
Common Device Name
INDEPENDENT LIFTER - MEDIUM LEG SUPPORT
Manufacturer (Section D)
HANDICARE
10888 metro ct.
maryland heights MO 63043
Manufacturer (Section G)
HANDICARE
10888 metro ct.
maryland heights MO 63043
Manufacturer Contact
lauren stover
10888 metro ct.
maryland heights, MO 63043
3149436468
MDR Report Key23057995
Report Number3007802293-2025-00006
Device Sequence Number18471778
Product Code FSA
UDI-Device Identifier00810045511504
UDI-Public00810045511504
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number341610
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2025
Initial Report FDA Received Date09/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown